| Model Number |
840 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an 840 ventilator had a completely red display.At this time, it is unknown if there was patient involvement.A service engineer (se) inspected the device and replaced the graphical user interface (gui) printed circuit board (pcb) and updated the backlight inverter pcbs.The unit passed all testing and operated within the manufacturing specifications.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
There was no patient involvement at the time of the event.